Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 11:51 AM CDT for Bastrop County, Lee County, Texas. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 11:51 AM CDT (16:51 UTC)
- Expired
- Apr 13, 2019, 12:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 71 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 11:57 AM CDT | HAIL 0.25 | 1 S Bastrop State Park, TX | STAFF MEMBER CALLED IN A REPORT OF PEA SIZED HAIL. |
| Apr 13, 11:59 AM CDT | HAIL 0.75 | 2 Sse Bastrop State Par, TX | SPOTTER REPORT OF 3/4 INCH HAIL 2 SE OF BASTROP. |
| Apr 13, 12:02 PM CDT | HAIL 1 | Bastrop, TX | |
| Apr 13, 12:10 PM CDT | HAIL 0.25 | 1 Nw Paige, TX | SPOTTER REPORTED PEA SIZE HAIL AT THE INTERSECTION OF HWY 21 AND FM 144. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.5
The text
As transmitted.
336
WUUS54 KEWX 131651
SVREWX
TXC021-287-131730-
/O.NEW.KEWX.SV.W.0031.190413T1651Z-190413T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1151 AM CDT Sat Apr 13 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
East central Bastrop County in south central Texas...
South central Lee County in south central Texas...
* Until 1230 PM CDT.
* At 1151 AM CDT, a severe thunderstorm was located near Bastrop,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bastrop, Giddings, Smithville, Fedor, Paige, Circle D-KC Estates,
Camp Swift, Upton, Phelan, Serbin, Bastrop State Park, Hills
Prairie, Alum Creek, Buescher State Park, Hills, Manheim and
Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2995 9734 3009 9745 3035 9701 3015 9689
TIME...MOT...LOC 1651Z 241DEG 31KT 3005 9734
HAIL...1.00IN
WIND...60MPH
$$
BMW2 follow-up statements
973
WWUS54 KEWX 131706
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1206 PM CDT Sat Apr 13 2019
TXC021-287-131730-
/O.CON.KEWX.SV.W.0031.000000T0000Z-190413T1730Z/
Bastrop TX-Lee TX-
1206 PM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL BASTROP AND SOUTH CENTRAL LEE COUNTIES...
At 1205 PM CDT, a severe thunderstorm was located near Circle D-KC
Estates, or near Bastrop, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotter reported quarter size hail near
Bastrop.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bastrop, Giddings, Smithville, Fedor, Paige, Circle D-KC Estates,
Camp Swift, Serbin, Bastrop State Park, Alum Creek, Buescher State
Park, Hills, Manheim and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3000 9722 3016 9733 3035 9701 3015 9689
TIME...MOT...LOC 1705Z 241DEG 32KT 3011 9720
HAIL...1.00IN
WIND...60MPH
$$
BMW078
WWUS54 KEWX 131717
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1217 PM CDT Sat Apr 13 2019
TXC021-287-131730-
/O.CON.KEWX.SV.W.0031.000000T0000Z-190413T1730Z/
Bastrop TX-Lee TX-
1217 PM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL BASTROP AND SOUTH CENTRAL LEE COUNTIES...
At 1217 PM CDT, a severe thunderstorm was located over Paige, or 9
miles west of Giddings, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Giddings, Fedor, Paige, Serbin, Hills, Manheim and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3006 9709 3023 9722 3035 9701 3015 9689
TIME...MOT...LOC 1717Z 237DEG 32KT 3018 9709
HAIL...1.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:10 AM CDT, 41 minutes earlier.
Area forecast discussion, Apr 13, 11:10 AM CDT, 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1110 AM CDT Sat Apr 13 2019 .UPDATE... Recently cancelled another row of counties (just to the west of I-35) from the Severe Thunderstorm Watch as the line of strong to severe storms moves to the northeast. The Severe Thunderstorm Watch continues in effect for areas mainly along and east of I-35 through 3 PM this afternoon. Main weather threats are large hail and damaging wind gusts. Can't rule out an isolated tornado or two. Updated zone product went out few minutes ago. && .PREV DISCUSSION... /ISSUED 908 AM CDT Sat Apr 13 2019/ UPDATE... A Severe Thunderstorm Watch has been issued for areas along and east of Llano to Crystal City in Zavala County through 3 PM this afternoon. A line of strong to severe thunderstorms along Highway 83 continues to move eastward with other isolated strong to severe storms ahead of this line affecting areas west of San Antonio and northeast of the Austin metro areas. The line of storms will continue to move to the northeast for the next several hours. The main impacts of these storms are anticipated to be large hail on one inch in diameter and isolated tornadoes. The time frame for these storms to affect the I-35 corridor is from this current time through 3 PM this afternoon. Storms could clear the Bexar County around 1 or 2 PM this afternoon per latest HiRes model guidance. PREV DISCUSSION... /ISSUED 704 AM CDT Sat Apr 13 2019/ AVIATION... /12Z TAFS/ An isolated supercell is moving along Hwy 90 toward San Antonio but has a long way to go in an area of decreasing shear and instability. Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there is a large fetch of streamers showers, and the rapid refresh runs as a whole portrays a better chance for a broken line of storms to pass through between 15Z and 17Z. Thus will include a 4 hour tempo window to account for both scenarios as the streamer showers should intensify after daybreak. There is a weak line of convection tapering off on the Srn in just upstream from DRT, so will allow for an hour or two of vcts before the wind shift to the west. Low cigs have set up over AUS with some vsbys down to near 1 mile with light rain. This should mix better in the next hour or two with a more southerly wind trend developing. Have increased the shift to forward an hour at SAT/SSF as the mixing might kick in a SW wind increase and a more gradual shift with the front. Meanwhile the more sharp wind shift is still expected at AUS. Mid-afternoon wind gusts still look to approach 35 knots, and some wrap-around light sprinkles could linger into the afternoon hours at AUS while skies clear faster over the remaining TAF sites. PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/ SHORT TERM (Today through Sunday)... Early morning water vapor imagery shows a compact shortwave trough beginning to negatively tilt over West Texas. At the surface, height falls associated with this feature have induced a surface low located near Ozona with an attendant warm front stretching east towards Waco and a cold front draped from the low southwest towards Lajitas. Greatest upper level divergence focusing across West Central and North Texas this morning has resulted in most development occurring along and north of this warm front, but a supercell has managed to develop just south of Del Rio as the main mid-level trough axis swings towards the Rio Grande. Given the anticipated trajectory of the West Texas shortwave trough, expect best forcing for thunderstorm development to continue to remain north of the region through the morning hours. Continued warm air advection combined with smaller waves embedded in the flow aloft will still result in isolated to scattered development through the morning hours, but greatest coverage is expected to be north of the region. For activity that is able to develop, SPC Mesoanalysis shows a local enhancement in low level helicities in the vicinity of the surface low and this will contribute to at least a transient tornado threat as cells continue to develop this morning. This wind energy will also help accelerate updrafts and contribute to the potential for large hail with stronger thunderstorms. Regional radar mosaic shows thunderstorms beginning to congeal into a line along the cold front across Terrell, Crockett, and Irion counties as the surface low begins to eject eastward. High resolution guidance is consistent in this broken line of thunderstorms moving eastward across the Edwards Plateau and Hill Country through the morning hours. A brief severe threat for large hail and damaging winds may rematerialize mid to late morning as thunderstorms along the front are able to tap into some surface based instability from daytime heating and very steep lapse rates near 8 C/km, but this window will quickly close as the system and cold front exits to the east this afternoon. Behind the cold front, strong west to northwest winds 15 to 25 MPH with gusts approaching 40 MPH will be possible across the region and a Wind Advisory is in effect for portions of the region through tonight for these gradient winds. Drier conditions are expected tonight with winds beginning to decrease as the surface pressure gradient relaxes. Colder air filtering into the region will allow for lows in the upper 30s to mid 40s on Sunday morning and highs in the upper 60s to mid 70s with dry conditions continuing. LONG TERM (Sunday Night through Friday)... Shortwave ridging builds in across the Southern Plains Sunday night and lingers through Tuesday ahead of the next approaching wave from the Pacific, leaving Monday and Tuesday dry with temperatures gradually warming into the upper 70s in Central Texas to near 90 along the Rio Grande. Moisture return with the approach of the mid- week system will allow for increasing cloud cover on Tuesday with a few warm air advection type showers spreading into the region late Tuesday into Wednesday. As the main disturbance quickly translates east during the day Wednesday, it will drag a cold front across the region with a quick shot for showers and thunderstorms as it does. Drier air behind the front will quickly end rain chances again for Thursday and Friday with highs falling into the mid 70s to mid 80s by Friday as the post-frontal airmass settles into the region. FIRE WEATHER... Near critical to critical fire weather conditions are expected across portions of the Rio Grande Plains this afternoon and evening. Forecast 1-hour fuel moistures are under 4 percent for much of the Rio Grande Plains today and this, combined with low relative humidities and gusty northwest winds behind a cold front, will increase the potential for wildfire spread (particularly in fine fuels). Forecast soundings show deep mixing (in excess of 8000 feet) along the Rio Grande today and this will allow for some of the stronger wind energy associated with the storm system moving across the Southern Plains to translate to the surface. As a result, frequent gusts up to 40 MPH may be possible and have continued the Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 47 71 52 80 / 80 0 0 0 0 Austin Bergstrom Intl Airport 79 47 71 49 79 / 80 0 0 0 0 New Braunfels Muni Airport 79 46 72 49 81 / 70 0 0 0 0 Burnet Muni Airport 72 43 68 50 78 / 80 - 0 0 0 Del Rio Intl Airport 76 48 77 53 86 / 10 0 0 0 0 Georgetown Muni Airport 76 45 69 50 78 / 80 0 0 0 0 Hondo Muni Airport 79 46 77 50 86 / 30 0 0 0 0 San Marcos Muni Airport 79 46 72 49 81 / 70 0 0 0 0 La Grange - Fayette Regional 81 48 71 49 80 / 80 0 0 0 0 San Antonio Intl Airport 80 47 74 52 82 / 60 0 0 0 0 Stinson Muni Airport 81 49 74 51 82 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar- Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson. Wind Advisory until 7 PM CDT this evening for Atascosa-Bandera- Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde-Val Verde-Zavala. Red Flag Warning until 8 PM CDT this evening for Dimmit-Frio- Maverick-Zavala. && Aviation...Runyen Short-Term/Long-Term...17 Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 607 AM CDT Sat Apr 13 2019 TXZ171>173-183>194-202>209-217>225-228-141115- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 607 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated storms across the Rio Grande Plains early this morning could continue to produce large hail, in excess of golfball size. Additional possible threats include damaging straight-line winds and an isolated tornado. Because of this a tornado watch is in effect for portions of the Rio Grande Plains and Edwards Plateau through 9 am Saturday. As storms push eastward a broken line of storms could form with a brief severe threat of large hail and dmaging winds during the mid to late morning along and east of Interstate 35. Winds behind the front this afternoon and tonight will be gusty with sustained winds around 25 miles per hour, with gusts as high as 30 to 45 miles per hour. The highest winds across the Rio Grande Plains and Edwards Plateau are possible between noon and 7 pm on Saturday. The higher winds transition eastward across the Hill Country and Interstate 35 corridor between 4 pm Saturday and 1 am Sunday. A Red Flag Warning is in effect for the southwest portions of the Rio Grande Plains along the Brush Country Saturday afternoon and evening due to gusty winds and low humidity values. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. But any observed reports would be appreciated. Feel free to call the office or send the report through social media.
In the hours before
Special weather statement, Apr 13, 11:26 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1126 AM CDT Sat Apr 13 2019
TXZ220-222-131715-
Karnes TX-Atascosa TX-
1126 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES AND
SOUTHEASTERN ATASCOSA COUNTIES UNTIL 1215 PM CDT...
At 1126 AM CDT, Doppler radar was tracking a strong thunderstorm near
Campbellton, moving east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Kenedy, Karnes City, Campbellton, Coy City, El Oso, Peggy,
Zunkerville and Fashing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.
LAT...LON 2864 9834 2865 9843 2877 9846 2892 9785
2867 9781 2870 9789 2872 9792 2869 9801
2879 9810 2861 9833
TIME...MOT...LOC 1626Z 259DEG 31KT 2870 9836
BFSpecial weather statement, Apr 13, 11:27 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1127 AM CDT Sat Apr 13 2019
TXZ193-208-131715-
Caldwell TX-Bastrop TX-
1127 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALDWELL AND
CENTRAL BASTROP COUNTIES UNTIL 1215 PM CDT...
At 1126 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cedar Creek, or 10 miles northeast of Lockhart, moving northeast at
40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Bastrop, Mustang Ridge, Circle D-KC Estates, Cedar Creek, Camp Swift,
Wyldwood, Upton, Phelan, Bastrop State Park, Hills Prairie, Rockne,
Watterson, Alum Creek, McDade, Red Rock, Lytton Springs, Dale,
Bateman, St John Colony and Mendoza.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.
LAT...LON 2990 9762 3003 9771 3010 9761 3030 9722
3007 9709
TIME...MOT...LOC 1626Z 245DEG 33KT 3002 9758
BMWSpecial weather statement, Apr 13, 11:28 AM CDT, 23 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1128 AM CDT Sat Apr 13 2019 TXZ221>223-131715- Karnes TX-Gonzales TX-Wilson TX- 1128 AM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES... SOUTHWESTERN GONZALES AND CENTRAL WILSON COUNTIES UNTIL 1215 PM CDT... At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm over Floresville, moving east at 40 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Floresville, Poth, Stockdale, Kosciusko, Nixon, Pandora and Gillett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 300 PM CDT for south central Texas. LAT...LON 2903 9819 2921 9824 2936 9769 2912 9762 TIME...MOT...LOC 1628Z 256DEG 36KT 2914 9814 BF
Local storm report, Apr 13, 11:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG 2 W GREY FOREST 29.61N 98.72W
04/13/2019 BEXAR TX PUBLIC
REPORT OF KNOCKED DOWN FENCES AND TREE
LIMBS.
&&
EWLocal storm report, Apr 13, 11:44 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TSTM WND DMG 1 S BERGSTROM INTERNATI 30.19N 97.67W
04/13/2019 TRAVIS TX ASOS
METAR REPORT OF 1/4 INCH HAIL AT BERGSTROM
AIRPORT.
&&
EWLocal storm report, Apr 13, 11:51 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL BERGSTROM INTERNATIONAL 30.19N 97.67W
04/13/2019 E0.25 INCH TRAVIS TX ASOS
METAR REPORT OF 1/4 INCH HAIL AT BERGSTROM
AIRPORT.
&&
EWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:10 AM CDT | Special Weather Statement | EWX | Kimble | 35 min |
| Apr 13, 3:24 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 22 hr |
| Apr 13, 3:39 AM CDT | Special Weather Statement | EWX | Kinney | 51 min |
| Apr 13, 4:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 50 min |
| Apr 13, 5:10 AM CDT | Tornado Warning | EWX | Kinney | 50 min |
| Apr 13, 5:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Apr 13, 6:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 67 min |
| Apr 13, 6:50 AM CDT | Tornado Warning | EWX | Uvalde | 25 min |
| Apr 13, 7:17 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 13, 7:20 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 55 min |
| Apr 13, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 60 min |
| Apr 13, 8:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| Apr 13, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 63 min |
| Apr 13, 8:20 AM CDT | Special Weather Statement | EWX | Travis | 55 min |
| Apr 13, 8:22 AM CDT | Special Weather Statement | EWX | Real, Uvalde | 53 min |
| Apr 13, 8:51 AM CDT | Tornado Warning | EWX | Bandera, Medina | 24 min |
| Apr 13, 9:00 AM CDT | Special Weather Statement | EWX | Zavala | 60 min |
| Apr 13, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 60 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | EWX | Williamson | 41 min |
| Apr 13, 9:11 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 13, 9:19 AM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| Apr 13, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 55 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 53 min |
| Apr 13, 10:08 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 13, 10:09 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more | 66 min |
| Apr 13, 10:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 13, 10:29 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 29 min |
| Apr 13, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 44 min |
| Apr 13, 10:50 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 55 min |
| Apr 13, 11:11 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 64 min |
| Apr 13, 11:26 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| Apr 13, 11:27 AM CDT | Special Weather Statement | EWX | Bastrop | 48 min |
| Apr 13, 11:28 AM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 13, 12:10 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| Apr 13, 12:32 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.